# SDR CA990423016

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36150RJ
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER APU START AND BLEEDS TRANSFERRED TO APU, THE RPM DROPPED AND EGT VENT WENT HIGH WITH NO WARINING IN THE COCKPIT.  APU SHUTDOWN MANUALLY.  APU STARTED AGAIN ON GROUND,  EGT WENT TO 580 DEGREES CELSIUS AT 50 PERCENT RPM, FOLLOWED BY A 2 METER LONG FIRE FROM THE EXHAUST WITHOUT FIRE WARNING.   AWAITING INFO.
